MathSciNet Relay Station
MathSciNet bibliographic data
MR2059753 (2005h:11110) 11G05 (11D25 11G35 14G05)
Campbell, Garikai Points on $y=x\sp 2$ at rational distance. Math. Comp. 73 (2004), no. 248, 2093–2108 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement